A singular limit approach to moving boundary problems and its applications

Hideki Murakawa, Tatsuyuki Nakaki

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this paper, an approximation scheme to a classical one-phase Stefan problem is presented. This scheme is constructed by using the properties of the singular limit solutions of a reaction-diffusion equation, and its convergence is stated. Numerical simulations are included to demonstrate the effectiveness of the scheme.

Original languageEnglish
Pages (from-to)255-260
Number of pages6
JournalUnknown Journal
Volume52
Publication statusPublished - 2003

All Science Journal Classification (ASJC) codes

  • Mechanics of Materials

Fingerprint Dive into the research topics of 'A singular limit approach to moving boundary problems and its applications'. Together they form a unique fingerprint.

Cite this